So, this forum was a lifesaver several years ago during my first "crash" with what was probably a 20-year-old-plus infection with Lyme and co. A bite and reinfection just about
a year ago has caused me to relapse and start to go downhill again. This time I tested CDC positive for Lyme via a standard test, and my naturopath suspects that Babesia is still on board, as well (I tested positive for Babs multiple times before they stopped running the test for the "West Coast" version).
Naturopath started me on Houttonyia, Cryptolepsis, Sida Acuta, Teasel, Cat's Claw, Cordyceps and Sweet Annie in about
August of last year. When I wasn't getting better fast enough, my old LLMD prescribed Minocycline 100 mg. twice a day, and Clindamycin 100 mg. twice a day. I started to get better really quickly, but after about
a month started backsliding again. That's when he added Xylitol, Lactoferrin and Tinidazole 100 mg., twice a day, pulsed on Sat. and Sunday, to the regimen. He also upped the dose of Clindamycin to 200 mg. twice a day.
Right after I started the higher Clindamycin dose and Tinidazole, my anxiety, insomnia and depression (suicidal at one point) got MUCH worse--nearly intolerable. Thinking that I was toxic, with the OK of my LLMD, I stopped the higher dose of Clindamycin and the Tinidazole. My naturopath advised staying on the Clindmycin lower dose, but trying to begin the Tinidazole again. The theory being that then we are at least hitting all forms of the Lyme, but not pushing my body over the edge.
I skipped a weekend on the Tinidazole because I was under a LOT of stress. Power outage and my 18 year old was hospitalized. I was gradually feeling a lessening of the depression and anxiety. I was forced to begin taking Ativan to deal with the insomnia, but at least I wasn't suicidal, and not feeling uncontrollably anxious.
I took a dose of Tinidazole this a.m., and it's about
4 p.m. here now. My anxiety is building, and I feel like my eyes are having trouble focusing. Something is making me toxic, but I don't know if it's the medicine itself or the die-off. I'm thinking die-off, because I took the medicine more than 8 hours ago.
I don't know what to do. I work two jobs, and have two teenagers. I need to be functional and not thrown into a panic every time I get a letter in the mail about
my son's impending financial aid decisions for college next year.
I'm thinking if the Tinidazole is causing tons of die-off, then there are lots of cyst forms that need to be busted and cleaned up with the antibiotics. I want to kill them off. But I cannot kill myself in the process, nor can I fall apart and turn into a loon. Advice?
Post Edited (notquitesoscared13) : 3/17/2018 1:54:23 PM (GMT-6)